Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 46, NWS Springfield, MO

June 29, 20254 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 29, 2025, 5:40 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2025, 5:40 AM CDT (10:40 UTC)
Expired
Jun 29, 2025, 11:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Maries County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:30 AM CDTRAIN 3.184 Nnw Lake Spring, MOCocorahs station MO-PH-17 Rolla 8.2 SSE.
Jun 29, 7:00 AM CDTRAIN 3.383 S Rolla, MOCocorahs station MO-PH-33 Rolla 3.2 SSW.
Jun 29, 7:00 AM CDTRAIN 3.682 S Rolla, MOCocorahs station MO-PH-64 Rolla 2.2 S.
Jun 29, 7:00 AM CDTRAIN 4.195 Nnw Lake Spring, MOCocorahs station MO-PH-28 Rolla 7.6 SSE.
Jun 29, 7:00 AM CDTRAIN 5.427 Nnw Bangert, MOCocorahs station MO-PH-27 St. James 10.1 SSE.
Jun 29, 7:00 AM CDTRAIN 6.922 Se Howes Mill, MO24 hour total Cocorahs station MO-DT-8 Salem 14.9 E.
Jun 29, 7:09 AM CDTFLASH FLOOD1 Se Rolla, MOFlash flooding occurring near Winchester drive and Newcastle Drive. Water over road with unknown depth and is impassable.
Jun 29, 7:30 AM CDTRAIN 4.13Rolla, MOCO-OP Observer station RRGM7 Rolla.
Jun 29, 7:30 AM CDTRAIN 4.512 Sse Rolla, MOCocorahs station MO-PH-63 Rolla 2.2 SSE.
Jun 29, 8:00 AM CDTRAIN 3.983 S Rolla, MOCocorahs station MO-PH-56 Rolla 2.8 S.
Jun 29, 8:00 AM CDTRAIN 4.312 Se Northwye, MOCocorahs station MO-PH-62 Rolla 1.6 ENE.
Jun 29, 9:00 AM CDTRAIN 4.183 E Northwye, MOCocorahs station MO-PH-66 Rolla 3.8 ENE.
Jun 29, 9:08 AM CDTFLASH FLOOD3 Nw Bangert, MOHWY 68, just south of HWY JJ, water is covering road.
Jun 29, 9:58 AM CDTRAIN 3.983 W Dixon, MOMesonet station GW1668 DIXON.
Jun 29, 10:05 AM CDTRAIN 3.266 Se Newburg, MOMesonet station 6196D 6 SE Newburg.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 89 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
892 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

245 
WGUS53 KSGF 291040
FFWSGF
MOC065-125-161-169-291645-
/O.NEW.KSGF.FF.W.0046.250629T1040Z-250629T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
540 AM CDT Sun Jun 29 2025

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southern Maries County in central Missouri...
  Northern Pulaski County in central Missouri...
  Phelps County in east central Missouri...
  Northern Dent County in south central Missouri...

* Until 1145 AM CDT Sunday.

* At 540 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 3 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rolla, St. James, Dixon, Crocker, Doolittle, Newburg, Northwye, 
  Lecoma, Jerome, Lake Spring, Rosati, Bangert, Brinktown, Howes, 
  Sligo, Stone Hill, Howes Mill and Boss.

This includes the following low water crossings...
  Little Tavern Creek at County Road 220, Maries River at County 
  Road 621, Jones Creek at Highway O, Montague Creek at County Road 
  510, Norman Creek at County Road 4220, Crooked Creek at Highway TT 
  and Meramec River at Spur Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3802 9241 3802 9219 3825 9220 3803 9153
      3779 9153 3779 9131 3770 9131 3770 9115
      3759 9116 3759 9140 3771 9156 3795 9241

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-3 INCHES IN 1 HOUR

$$

Titus
2 follow-up statements
191 
WGUS73 KSGF 291446
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
946 AM CDT Sun Jun 29 2025

MOC065-125-161-169-291645-
/O.CON.KSGF.FF.W.0046.000000T0000Z-250629T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Maries MO-Phelps MO-Pulaski MO-
946 AM CDT Sun Jun 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT THIS 
MORNING FOR SOUTHERN MARIES, NORTHERN PULASKI, PHELPS AND NORTHERN 
DENT COUNTIES...

At 946 AM CDT, Local law enforcement reported flooding occurring 
from thunderstorms producing heavy rain across the warned area. 
Between 3 and 7 inches of rain have fallen. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Rolla, St. James, Dixon, Crocker, Doolittle, Newburg, Northwye, 
  Lecoma, Jerome, Lake Spring, Rosati, Bangert, Brinktown, Howes, 
  Sligo, Stone Hill, Howes Mill and Boss.

This includes the following low water crossings...
  Maries River at County Road 621, Crooked Creek at Highway TT, 
  Norman Creek at County Road 4220, Jones Creek at Highway O, 
  Montague Creek at County Road 510, Little Tavern Creek at County 
  Road 220 and Meramec River at Spur Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3802 9241 3802 9219 3825 9220 3803 9153
      3779 9153 3779 9131 3770 9131 3770 9115
      3759 9116 3759 9140 3771 9156 3795 9241

FLASH FLOOD...OBSERVED

$$

EW
268 
WGUS73 KSGF 291642
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1142 AM CDT Sun Jun 29 2025

MOC065-125-161-169-291652-
/O.EXP.KSGF.FF.W.0046.000000T0000Z-250629T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Maries MO-Phelps MO-Pulaski MO-
1142 AM CDT Sun Jun 29 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1145 AM CDT THIS MORNING FOR 
SOUTHERN MARIES, NORTHERN PULASKI, PHELPS AND NORTHERN DENT 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT for portions of 
central, east central, south central, and southwest Missouri.

&&

LAT...LON 3802 9241 3802 9219 3825 9220 3803 9153
      3779 9153 3779 9131 3770 9131 3770 9115
      3759 9116 3759 9140 3771 9156 3795 9241

$$

EW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:46 AM CDT, 1 hour 54 minutes earlier. Its key messages:

  • Flood Watch in effect until 1 PM today for the eastern Ozarks. Rainfall amounts of 1 to 3 inches, with localized heavier amounts of 4 to 7 inches are expected east of a Warsaw to West Plains line with an attendant risk for flash flooding.
  • Additional rounds of showers and storms will move through the region today, tonight, and Monday ahead of a cold front, but there is still uncertainty in exact timing. Nevertheless, there is a Marginal (1 of 5) Risk for some of these storms to become severe.
  • Some mild heat relief during the middle of next week following the frontal passage before long-range forecasts suggest heat and humidity returning for the 4th of July weekend and onwards.
Area forecast discussion, Jun 29, 3:46 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
346 AM CDT Sun Jun 29 2025

.KEY MESSAGES...

- Flood Watch in effect until 1 PM today for the eastern Ozarks.
  Rainfall amounts of 1 to 3 inches, with localized heavier
  amounts of 4 to 7 inches are expected east of a Warsaw to West
  Plains line with an attendant risk for flash flooding.

- Additional rounds of showers and storms will move through the
  region today, tonight, and Monday ahead of a cold front, but
  there is still uncertainty in exact timing. Nevertheless,
  there is a Marginal (1 of 5) Risk for some of these storms to
  become severe.

- Some mild heat relief during the middle of next week following
  the frontal passage before long-range forecasts suggest heat
  and humidity returning for the 4th of July weekend and
  onwards.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 345 AM CDT Sun Jun 29 2025

Current radar imagery depicts an arc of showers and
thunderstorms stretching from east Kansas, across to central
Missouri, and down into the eastern Ozarks/south-central
Missouri. The arc of showers is developing along the nose of a
20-25 kt low-level jet and associated speed convergence, warm
air advection, and isentropic upglide. The LLJ speed max is a
result of a weak and subtle mid-level shortwave vort max as
noted in water vapor imagery and RAP analysis over east KS/west
MO.

Flood Watch in effect until 1 PM today for the eastern Ozarks:

The arc of storms is the focus for the Flood Watch today.
Observed slow storm motions (and weak 5-10 kt Corfidi vectors if
any conglomerate cold pool MCS forms) will allow extended
periods of rain to fall along the arc of storms. Additionally,
a continued unseasonably moist air mass is in place. Both the
12Z and 00Z balloon launches today recorded 1.93" and 1.94"
PWATs, respectively. That is the record for June 28th according
to the SPC sounding climatology page, and above the 99th
percentile for this time of year. These profiles are
characterized by high relative humidity through the atmosphere,
deep warm cloud layers, and long skinny CAPE profiles. This will
allow rain rates to reach 1-2 in/hr with locally 2-3 in/hr
rates. Currently, 0.5-1.5 in/hr rates are being observed.

All these ingredients in place have led to the Flood Watch to be
put in place, as a flash flooding risk will be present under
any stronger slow-moving and/or training storms. Along the arc's
location in central Missouri and the eastern Ozarks, widespread
1 to 3 inches of rain are expected with HREF LPMM amounts
suggesting localized swaths up to 4 to 7 inches.

Additional rounds of showers and thunderstorms today/tonight:

30-70% chances for showers and thunderstorms will continue this
afternoon and tonight with the highest chances across central
Missouri and the eastern Ozarks today, and west-central Missouri
tonight. While many places will see rain during these time
periods, there is quite a great deal of uncertainty in timing
and number of rounds. After the morning convection dissipates,
hi-res guidance suggests one or more MCSs moving through the
region, with varying solutions for timing and number of
systems.

For example, the 00Z HREF/MPAS suite of model members has some
evolving current storms across east KS as an MCS that moves
through this morning/early afternoon. Other members have an MCS
moving through during the afternoon/evening hours. And some
members have an MCS moving through late tonight. Some members
such as the NAM/HRRR/ARW display multiples of these solutions
(e.g., the NAM has an MCS this morning, this afternoon/evening,
AND late tonight, whereas the FV3 just has an MCS tonight).

Normally, with varying solutions in CAM simulated reflectivity,
relying on synoptics and mesoscale features becomes the
distinguisher in which solution has the greatest
chance/confidence. However, with the current pattern, there is
no big synoptic or mesoscale signal to latch onto, meaning each
round is equally likely will depend on storm-scale evolution and
environment modulation. Therefore, we can simply give a 30-70%
chance of showers and thunderstorms today and tonight, with the
potential for at at least one--but maybe more--thunderstorm
complexes moving through.

Marginal (1 of 5) Risk for severe thunderstorms today/tonight:

With any MCS that moves through the area, modeled MUCAPE varying
from 1000-2000 J/kg to 2000-3500 J/kg at any point during the
period--along with modest 15-25 kts of deep-layer shear--will
present the potential for some storms to become severe with 60
mph wind gusts as the main hazard. Heavy downpours and localized
flooding will also be possible with a Slight (2 of 4) Risk for
excessive rainfall expanded to include much of our forecast
area.

Temperatures are expected to be cooler in the lower to middle
80s where much of the rain occurs. This is most likely along and
east of a Osceola to West Plains line. West of there, where rain
chances are lower, highs could reach near 90 F with Heat Index
values in the upper 90s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 345 AM CDT Sun Jun 29 2025

Marginal (1 of 5) Risk for severe thunderstorms Monday:

A somewhat more straightforward forecast exists Monday as a
surface cold front associated with a more energetic shortwave
moves through the region. The forcing of the cold front moving
through the very warm and moist air mass will do its job and
create showers and thunderstorms Monday afternoon (50-70%). With
HREF mean suggesting 1000-2000 J/kg MUCAPE and 15-25 kts of
deep-layer shear associated with increased flow ahead of the
shortwave trough will present a Marginal (1 of 5) Risk for
any storm to become severe Monday afternoon. The main hazard
will be wind gusts up to 60 mph within stronger multicell
clusters along the cold front.

Some mild heat relief middle of next week behind cold front:

A very relative "cooler" and "drier" air mass will filter into
our region behind the exit of the cold front to the south.
Models are coming into better agreement that the front will stay
well south of the area Tuesday and Wednesday, keeping rain
chances below 15% and allowing cooler temperatures in the middle
80s. That's not much different from what we have been
experiencing, but the main kicker is dewpoints in the lower 60s
(finally below 70!). ECMWF ESATs take us from >99th percentile
moisture to 5th-10th percentile moisture for this time of year.
This should keep Heat Index values below 90 F Tuesday and
Wednesday. Lows this time period will also feel kinda refreshing
with temperatures in the lower to middle 60s.

Heat and humidity returning for 4th of July Weekend and beyond:

The relief will not last long, unfortunately. Ridging is well-
forecast to return late next week with long-range models
signaling its persistence through the 4th of July Weekend and
beyond. ESATs suggest >97.5th percentile moisture returning as
well, which means dewpoints returning to around 70 F or greater.
Current forecast highs are right around 90 F, but NBM 75th
percentile has temperatures up to the middle 90s. Paired with
returning dewpoints above 70 F, Heat Index values could reach
back to Heat Advisory levels.

So big message from this is that for the July 4th to July 12th
period, the CPC gives a 50-60% chance for much of our area to
exceed our above normal Heat Index threshold. For early July,
that threshold is 100-105 (Heat Advisory levels). Therefore,
there is currently a 50-60% chance for Heat Index values to
exceed 100-105, and for a Heat Advisory to be issued, at any
point in time during the 4th of July weekend through July 12th.
That does not mean a 50-60% chance to exceed those values every
day during the time period, though. It is the cumulative chance
of seeing 100+ Heat Index values and a Heat Advisory sometime
between July 4th and July 12th. Partners and the public should
plan accordingly as many events will be held outdoors for
Independence Day.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1240 AM CDT Sun Jun 29 2025

Current radar and satellite imagery depicts showers and
thunderstorms developing east of the TAF sites. For the most
part, any precipitation impacts are expected to continue staying
east of the sites through at least 14Z. After 14Z, winds tick up
to 8-12 kts out of the southwest with models hinting at a
30-40% chance of showers and thunderstorms impacting SGF
sometime between 14-19Z. There is a chance these could impact
JLN and BBG as well, but too low confidence to include in TAFs
at this time.

Afterwards, there is another chance for showers and
thunderstorms after 20Z. There is medium-high confidence in a
thunderstorm complex moving through, but low confidence in
timing. It could be as early as 20Z, or as late as after the 06Z
TAF time period is over. For now, have put a PROB30 to convey
that uncertainty.

Otherwise, winds shift back to 3-8 kts out of the south after
02Z. Cloud layers will be chaotic due to convective influences,
but cigs are expected to stay above MVFR except when
precipitation is occurring.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ070-071-
     081>083-092-096>098-105-106.

&&

SHORT TERM...Price
LONG TERM...Price
AVIATION...Price
Hazardous weather outlook, Jun 29, 5:22 AM CDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
522 AM CDT Sun Jun 29 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
522 AM CDT Sun Jun 29 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Marginal thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive heat risk.
  Elevated excessive rainfall risk

DISCUSSION...

Scattered to numerous showers and thunderstorms east of the
Highway 65 corridor will continue today. Rainfall amounts of 1 to
3 inches, with localized heavier amounts of 4 to 7 inches are
expected east of a Warsaw to West Plains line. This will result
in an elevated risk for flash flooding.

Additional rounds of showers and thunderstorms are then possible
today and tonight with 30 to 80 percent chances. A few of the
stronger storms could produce hail up to the size of pennies and
wind gusts up to 50 to 60 mph.

Heat Index values across southeast Kansas and extreme southwest
Missouri are forecast to reach the 95 to 100 range today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a 60 to 80 percent chance for thunderstorms Monday, with
the highest chances Monday afternoon. There is a marginal risk
for localized flash flooding in addition to wind gusts up to 50 to 60
mph with the storms on Monday.

Daily shower and thunderstorm chances of 10 to 30 percent will
then occur Wednesday through Friday.

Heat Index values between 95 and 100 then return into the
Independence Day Weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:26 PM CDTSpecial Weather StatementSGFMcDonald34 min
Jun 28, 7:50 PM CDTRiver Flood WarningSGFShannon11 hr
Jun 28, 8:32 PM CDTRiver Flood WarningSGFShannon49 hr
Jun 28, 9:09 PM CDTRiver Flood WarningSGFPulaski11 hr
Jun 29, 4:12 AM CDTFlash Flood WarningSGFMiller10 hr
Jun 29, 6:18 AM CDTRiver Flood AdvisorySGFShannon24 hr
Jun 29, 8:28 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Jun 29, 9:25 AM CDTRiver Flood WarningSGFPulaski34 hr
Jun 29, 1:59 PM CDTSpecial Weather StatementSGFVernon31 min
Jun 29, 2:24 PM CDTAreal Flood WarningSGFMiller20 hr
Jun 29, 2:30 PM CDTSevere Thunderstorm WarningSGFVernon45 min
Jun 29, 3:25 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon35 min
Jun 29, 4:00 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDade, Greene, Lawrence45 min
Jun 29, 4:25 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFChristian, Greene, Stone50 min
Jun 29, 4:26 PM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Vernon6 hr
Jun 29, 4:47 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Lawrence, Newton, Stone, Taney58 min
Jun 29, 5:03 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFChristian, Douglas, Ozark, Taney, Webster, Wright57 min
Jun 29, 5:13 PM CDTAreal Flood AdvisorySGFChristian, Greene6 hr
Jun 29, 5:29 PM CDTSevere Thunderstorm WarningSGFChristian, Stone16 min
Jun 29, 5:40 PM CDTAreal Flood AdvisorySGFWebster6 hr
Jun 29, 5:50 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 29, 5:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Stone, Taney49 min
Jun 29, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas, Wright46 min
Jun 29, 6:40 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Texas, Wright5 hr
Jun 29, 6:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright5 hr

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.